Show simple item record

dc.contributor.authorAvramescu, Cezar ( )
dc.contributor.authorVladimirescu, Cristian ( Orcid Icon 0000-0003-1049-5951 )
dc.date.accessioned2021-04-05T19:54:32Z
dc.date.available2021-04-05T19:54:32Z
dc.date.issued2004-02-09
dc.identifier.citationAvramescu, C., & Vladimirescu, C. (2004). Existence of solutions to second order ordinary differential equations having finite limits at ±∞. Electronic Journal of Differential Equations, 2004(18), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13337
dc.description.abstract

In this article, we study the boundary-value problem

ẍ = ƒ(t, x, ẋ), x(-∞) = x(+∞), ẋ(-∞) = ∞(+∞).

Under adequate hypotheses and using the Bohnenblust-Karlin fixed point theorem for multivalued mappings, we establish the existence of solutions.

en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlinear boundary-value problemsen_US
dc.subjectSet-valued mappingsen_US
dc.subjectBoundary-value problems on infinite intervalsen_US
dc.titleExistence of solutions to second order ordinary differential equations having finite limits at ±∞en_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record